# SDR AALA202503110047

- Difficulty date: February 13, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 44,109 hours, 18,794 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR TAB CONTROL MECHANISM SPRING ATTACH POINTS LOWER HARDWARE HAS EVIDENCE OF CORROSION. REMOVED AND REPLACED RIGHT HAND ELEVATOR TAB CONTROL MECHANISM SPRING ATTACH POINTS. PER B737NG AMM 27-31-34. PERFORMED SATISFACTORY OPERTIONAL CHECK GOOD. PER B737NG AMM 27-31-00-700-815 AND AMM 27-31-00-710-801.
